Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach pain?

I have had stomach pain in the upper addomen (off and on) for about 2 weeks now. I also have semi loose stool. My energy level has dropped and feel better when I nap a couple times during the day. I took my first tablet of Prilosec OTC this morning. This afternoon, part of my scalp were sensitive to touch. I had an ultrasound...nothing turned up...blood test showed nothing except elevated sugar level (separate issue). Any ideas what is plaguing me?
Tue, 30 Dec 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
General Surgeon 's  Response
thank you for the question.your symptoms are suggestive of Peptic Ulcer Disease.u should take the following steps to get relief of your symptoms.avoid empty stomach for prolong period,avoid spicy or rich food,avoid smoking if you are a smoker,avoid taking coffee,and have frequent small meals a day.take a protein pump inhibitor like pantoprazole or rabeprazole in the morning before breakfast.u also need to get an upper GI endoscopy done to confirm your diagnosis of peptic ulcer.if your symptoms persists,then check for H pylori by doing a RUT(rapid urease test) and h pylori antibody test.take care.and get well soon.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m 19, overweight for my 5 1 height and have hypothyroid which I am taking medication for. I was recently in a car accident in May of this year...

Recent questions on  Omeprazole

doctor1 MD

I have burped over 300 times today. have had this mildly for a couple of mos. since taking fosamax. just started statin for high cholesteol 2 days...

doctor1 MD

Doc what is belpasy? i get belpasy at 23 dec 2011 in left face. What should i do for treatment? My left eye can t close, my left mouth can t close...

doctor1 MD

Hello, I have been on prescription Prilosec for a few days to combat reflux. Today I noticed some light headedness and difficulty breathing...

doctor1 MD

Hi, I have a problem with the slightest bump or scrap on my arms it look like Thrombocytopenia . I am 65 years old. The only medication I take is...

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...